# SDR DALA2024092409373

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 28,179 hours, 10,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6036861) LEFT WING EXTERIOR OVERWING EMERGENCY LIGHTS INOP. R/R M1670 EMERGENCY EXIT LIGHT BATTERY PACK & M2335 EMERGENCY EXIT LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
